# SDR ASAA0781884

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495507
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND INBOARD FLAP OUTBOARD VANE HAS DENTS ON LOWER SURFACE.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR SKIN AND DOUBLER PER SRM 51-70-2.
